Follow
Filomena Feo
Filomena Feo
Verified email at uniparthenope.it
Title
Cited by
Cited by
Year
Existence result for nonlinear parabolic equations with lower order terms
R Di Nardo, F Feo, O Guibe
Anal. Appl.(Singap.) 9 (2), 161-186, 2011
482011
Existence and uniqueness for nonlinear anisotropic elliptic equations
R Di Nardo, F Feo
arXiv preprint arXiv:1302.6455, 2013
362013
Anisotropic 𝑝-Laplacian evolution of fast diffusion type
F Feo, JL Vázquez, B Volzone
Advanced Nonlinear Studies 21 (3), 523-555, 2021
322021
Uniqueness result for nonlinear anisotropic elliptic equations
R Di Nardo, F Feo, O Guibé
282013
Some remarks on the stability of the log-Sobolev inequality for the Gaussian measure
F Feo, E Indrei, MR Posteraro, C Roberto
Potential Analysis 47, 37-52, 2017
212017
Uniqueness of renormalized solutions to nonlinear parabolic problems with lower-order terms
R Di Nardo, F Feo, O Guibé
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 143 (6 …, 2013
212013
Regularity results for degenerate elliptic equations related to Gauss measure
G di Blasio, F Feo, MR Posteraro
Mathematical Inequalities and Applications 10 (4), 771, 2007
202007
Logarithmic Sobolev trace inequalities
F Feo, MR Posteraro
152013
A priori estimates for solutions to anisotropic elliptic problems via symmetrization
A Alberico, GD Blasio, F Feo
Mathematische Nachrichten 290 (7), 986-1003, 2017
142017
Anisotropic fast diffusion equations
F Feo, JL Vázquez, B Volzone
Nonlinear Analysis 233, 113298, 2023
112023
An eigenvalue problem for the anisotropic Φ-Laplacian
A Alberico, G di Blasio, F Feo
Journal of Differential Equations 269 (6), 4853-4883, 2020
102020
Estimates for fully anisotropic elliptic equations with a zero order term
A Alberico, G di Blasio, F Feo
Nonlinear Analysis 181, 249-264, 2019
102019
Comparison results for nonlinear anisotropic parabolic problems
A Alberico, G Di Blasio, F Feo
Rendiconti Lincei 28 (2), 305-322, 2017
102017
The fractional nonlocal Ornstein--Uhlenbeck equation, Gaussian symmetrization and regularity
F Feo, PR Stinga, B Volzone
arXiv preprint arXiv:1701.01068, 2017
102017
Nonlinear elliptic equations and Gauss measure
G Di Blasio, F Feo
Le Matematiche 61 (2), 245-274, 2006
102006
Uniqueness for elliptic problems with locally Lipschitz continuous dependence on the solution
F Feo, O Guibé
Journal of Differential Equations 262 (3), 1777-1798, 2017
92017
Regularity results for local solutions to some anisotropic elliptic equations
G di Blasio, F Feo, G Zecca
Israel Journal of Mathematics, 1-35, 2023
72023
Existence results for nonlinear elliptic equations related to Gauss measure in a limit case
G di Blasio, F Feo, MR Posteraro
Communications on Pure and Applied Analysis 7 (6), 1497-1506, 2008
72008
Nonlinear problems with unbounded coefficients and data
F Feo, O Guibé
Nonlinear Differential Equations and Applications NoDEA 27 (5), 49, 2020
62020
A remark on uniqueness of weak solutions for some classes of parabolic problems
F Feo
Ricerche di Matematica 63 (Suppl 1), 143-155, 2014
62014
The system can't perform the operation now. Try again later.
Articles 1–20